Zyrtec Cetirizine Rapid Acting Allergy & Hayfever Relief 10 Tablets
Zyrtec Cetirizine Rapid Acting Relief is an allergy & hayfever tablet that relieves hayfever & allergy symptoms. Zyrtec hayfever and allergy tablets are rapid acting and provide relief for 24 hours.
Zyrtec Cetirizine Rapid Acting Hayfever & Allergy Relief tablets are small and easy to swallow. The active ingredient, cetirizine, helps to block the production of histamine to reduce symptoms of hayfever and allergy.
Fast acting, 24hr relief from multiple allergy symptoms
- Easy to take mini tablet
- Fast relief from allergy/hayfever symptoms
- Provides 24 hour relief
- Also available in grocery in 5 tablet packs for relief from seasonal hayfever allergies
- Runny nose
- Itchy nose
- Red / itchy / watery eyes
- Itchy skin (10, 30, 50, 60, 70 pack only)
Adults and Children over 12 years: 1 tablet every 24 hours as necessary. Swallow whole with water. Do not chew or crush. Use as long as needed.
Active Ingredient: (Per tablet) Cetirizine hydrochloride 10mg.
Free From Following Allergens: Gluten, Sucrose
- Size: 10 Tablets
- Weight: 110g
- Available in 10, 30, 50, 60, 70 Tablet Packs
- Box Contents: 10 mini tablets.
- Dimension: H60mm x W110mm x D25mm
Do not use if carton seal is broken/missing or if tablet foil is broken.
Do not use
- For children under 6 years of age.
- If you are hypersensitive to any of the ingredients.
Ask your doctor before use if you.
- Are pregnant or trying to become pregnant.
- Are breastfeeding.
- Have liver or kidney disease.
If symptoms persist, worsen or new symptoms appear, including blisters with or without rash or fever, stop use and see your doctor.
- Zyrtec may cause drowsiness. Avoid alcohol. If affected do not drive a vehicle or operate machinery.
- Keep to the recommended dose except on advice from your doctor/pharmacist.
- In the event of overdose, seek medical attention immediately.
- Keep out of reach from children.